# SDR REXA2022011900022

- Difficulty date: December 30, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670332271
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L CORRODED BETWEEN FS 517.00 AND FS 533.00 - REPAIRED STRINGER 24L BETWEEN FS 517.00 TO 533.00 IAW ENDEAVOR AIR EA# CRJ753-12503 DATED 12-2-21 REV IR WVAC EMP STAMP # 722 MTC
